MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824400
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A saphenous vein graft (svg) procedure was performed on a 60 to 70% stenosed target lesion, located in the mildly tortuous distal right coronary artery (rca).A 4.00 x 24mm synergy xd was used for treatment.It was noted that a non boston scientific embolic protection wire was not closed into the sheath prior to retraction.The non boston scientific filter basket caught onto the synergy xd stent struts, which deformed and damaged the stent.An attempt to rewire through the stent was performed, but was unsuccessful.The procedure was completed and the patient had good flow.No patient complications resulted in relation to this event and the patient was reported to be stable upon completion of the case.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10919678
Report Number2134265-2020-16344
Device Sequence Number11379029
Product Code NIQ
UDI-Device Identifier08714729981145
UDI-Public08714729981145
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2022
Device Model NumberH7493941824400
Device Lot Number0025687931
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1